# SDR DALA2020102603461

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 74,250 hours, 31,702 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEVEL 1 CORROSION ON HOLES 1, 2 & 5 TO 10.  DAMAGED HOLES AT RIGHT ENGINE DRAG FITTING CLAMP-UP AND DIAGONAL BRACE WERE REPAIRED, PER ERA 58813-14.
